# SDR RAIA00606028

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,960 hours, 16,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3502 - STL - EMERGENCY EXIT CEILING LIGHT INOP.  MAINTENANCE CYCLED POWER TO THE LIGHTING SYSTEM.  OPS CHECKED GOOD.
